# SDR SWAA2024082227762

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N8919K
- Make and model: Boeing 737-8
- Aircraft serial: 68207
- Aircraft time: 1,791 hours, 985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR OUTSIDE EMERGENCY INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-802-MAX (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
